References

  1. Barnett S. Regular polynomial matrices having relatively prime determinants. Math. Proc. Cambridge Philos. Soc. 1969, 65 (3), 585-590. doi: 10.1017/S0305004100003364
  2. Dzhaliuk N.S., Petrychkovych V.M. The matrix Diophantine equations $AX +BY = C$. Carpathian Math. Publ. 2011, 3 (2), 49-56. (in Ukrainian)
  3. Dzhaliuk N.S., Petrychkovych V.M. The solutions of matrix polynomial Diophantine equation. Appl. Probl. Mech. Math. 2012, 10, 55-61. (in Ukrainian)
  4. Dzhaliuk N.S., Petrychkovych V.M. The matrix linear unilateral and bilateral equations with two variables over commutative rings. ISRN Algebra 2012, Article ID 205478, 14 pages. doi: 10.5402/2012/205478
  5. Feinstein J., Bar-Ness J. On the uniqueness of the minimal solution the matrix polynomial equation $A(\lambda)X(\lambda)+Y(\lambda)B(\lambda)=C(\lambda)$. J. Franklin Inst. 1980, 310 (2), 131-134.
  6. Kaczorek T. Polynomial and Rational Matrices: applications in dynamical system theory. In: Commun. and Control Eng. Springer-Verlag, London, 2007. doi: 10.1007/978-1-84628-605-6
  7. Kučera V. Alqebraic theory of discrete optimal control for single-variable systems. I. Preliminaries. Kybernetika 1973, 9 (2), 94-107.
  8. Ladzoryshyn N. The integer solutions of matrix linear unilateral and bilateral equations over quadratic rings. Math. Methods and Physicomech. Fields 2015, 58 (2), 47-54. (in Ukrainian)
  9. Petrychkovych V. Cell-triangular and cell-diagonal factorizations of cell-triangular and cell-diagonal polynomial matrices. Math. Notes 1985, 37 (6), 431-435 (translation of Mat. Zametki 1985, 37 (6), 789-796. doi: 10.1007/BF01157677 (in Russian))
  10. Petrychkovych V.M. Semiscalar equivalence and the Smith normal form of polynomial matrices. J. Math. Sci. 1993, 66 (1), 2030-2033. doi: 10.1007/BF01097386 (translation of Mat. Metodi Fiz.-Mekh. Polya 1987, 26, 13-16. (in Russian))
  11. Petrychkovych V.M. Generalized equivalence of matrices and its collections and factorization of matrices over rings. Pidstryhach Inst. Appl. Probl. Mech. and Math. of the NAS of Ukraine, L'viv, 2015. (in Ukrainian)
  12. Tzekis P.A. A new algorithm for the solution of a polynomial matrix Diophantine equation. Appl. Math. Comput. 2007, 193 (2), 395-407. doi: 10.1016/j.amc.2007.03.076
  13. Wolovich W.A., Antsaklis P.J. The canonical Diophantine equations with applications. SIAM J. Control and Optim. 1984, 22 (5), 777-787. doi: 10.1137/0322049
  14. Zhou B., Yan Z.B., Duan G.R. Unified Parametrization for the Solutions to the Polynomial Diophantine Matrix Equation and the Generalized Sylvester Matrix Equation. Int. J. of Control, Automation, and Syst. 2010, 8 (1), 29-35. doi: 10.1007/s12555-010-0104-0

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.